# SDR DALA2022071604933

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shim
- Condition: Migrated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0661, AWR A.A A.D SHIM MIGRATED ON INBOARD DRAG FITTING ( SHIM ID #1A ) AT ENGINE PYLON RH IN REF AMDS 5720-01100-02B STEP 16 AND 17. CORRECTIVE ACTION: SHIM MIGRATED ON INBOARD DRAG FITTING ( SHIM ID #1A ) AT ENGINE PYLON RH WAS REPAIRED PER ER/A 600553- 14AD REV: ORIGINAL; SECTION I:PERMANENT REPAIR PART:C AND PRI 600553-14 PART. C. REV. 0. (2322353)
